# SDR LF1R2017092800001

- Difficulty date: September 20, 2017
- Submitted: September 28, 2017
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N116CS
- Make and model: Pilats PC1245
- Aircraft serial: 354
- Aircraft time: 7,820 hours, 7,248 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Part number: M10910
- Part serial: P962
- Condition: Open
- Location: Nr 2 Generator
- Part time: 3,100 hours, 2,713 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

NR 2 BATTERY WOULD NOT CHARGE WHEN THE NR 2 GENERATOR SELECTED TO ON.  THE GENERATOR VOLTMETER INDICATED PROPER OUTPUT AND THERE WAS NO ASSOCIATED FAILURE INDICATION.  CYCLING THE NR 2 GENERATOR WOULD RESOLVE PROBLEM. DETERMINED HIGH RESISTANCE PRESENT ON MAIN CONTACTS OF NR 2 GENERATOR CONTACTOR WHEN ENERGIZED CLOSED. REPLACED CONTACTOR.
